# SDR SROM2010016

- Difficulty date: November 22, 2010
- Submitted: November 22, 2010
- Operation: General aviation
- Aircraft: N405CP
- Make and model: Casa C212
- Aircraft serial: 405
- Aircraft time: 8,035 hours, 24,964 cycles
- Engine: Garrtt TPE33110
- System (JASC): 2720 · Rudder Control System
- Part: Servo
- Part number: 7002260723
- Part serial: 90013006
- Condition: Jammed
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

RUDDER SERVO FAILED 4.4 HOURS AFTER INSTALL.  RUDDER WENT HARD OVER TO THE LT AND JAMMED IN PLACE.  ONCE POWER WAS REMOVED THE PILOTS COULD AT LEAST MOVE THE RUDDER EVEN THOUGHT THE CLUTCH WAS STILL ENGAGED.  UPON TEARDOWN FOUND CLUTCH HUB SCREWS HAD BACKED OUT CAUSING CLUTCH ENGAGEMENT WITH NO POWER APPLIED.  APPARENT MECHANICAL FAILURE DUE TO HUB RETAINING SCREWS BACKING OUT; MOST LIKELY FROM VIBRATION DURING CLUTCH OPERATION.  REPAIRED UNIT AND INCORPORATED SB 7002260-22-A0013.
